This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I hope I am asking this in the right place. My 13 year old son has recently complained of having trouble urinating. He feels like he has to go and then can only go a little bit. He gets a **** in his lower abdomen right after he starts to go. This sounded like a urinary tract infection to me so I took him to our family doctor, who did a urine culture, which was clean. This problem has been going on over the past three weeks and it comes and goes. He also has a very small rash on the tip of his penis. It's not very inflamed but it burns there when he urinates. He is not sexually active. Our family doctor has kind of blown us off, but it's causing my son a lot of distress and I am really out of my element here. My son takes Focalin XR 20 mg once a day and half of a 5mg tablet of Adderall (adderrall) every afternoon for ADHD (in case this is related to his medications.) I am pushing lots of fluids, but beyond that I have no idea what to do for him or whether or not I should push our family doctor to take this more seriously.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.